# SDR UPS97823719

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615374187
- Condition: Corroded
- Location: Bs 1490-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, REPLACED SKIN AT FS 1490 TO 1690 L31L TO L31R DUE TO CORROSION.  REMOVED AND REPLACED SKIN IAW SRM 51-1-21, 51-1-29D, 51-1-11, AND DWG 5615374.
